Couldn't find what you looking for?

TRY OUR SEARCH!

It seems that i am losing muscle mass on one foot,some years ago i was involved in an auto accident which involved me being fitted with a femoral pin in my thigh.but also at the moment i am on a course of steroids which i inject into this leg(this is for bodybuilding not a medical condition.) I am 44 yrs old and am otherwise fit and healthy.

Loading...

Hi:
Do you have other problems with this foot, i.e. sensations, numbness, etc. Are you diabetic? Do you have any other circulation problems that would affect your extremities? What are the side effects of the steroids? What was the prognosis after the treatment for the accident? These questions might give you some new perspectives. I hope they lead to some answers for you. Sorry, it's nothing certain, but hopefully the questions will be helpful. Good luck...Please share updates with us. We'd like to learn from your experience.
Reply

Loading...